- About this Journal ·
- Abstracting and Indexing ·
- Aims and Scope ·
- Annual Issues ·
- Article Processing Charges ·
- Articles in Press ·
- Author Guidelines ·
- Bibliographic Information ·
- Citations to this Journal ·
- Contact Information ·
- Editorial Board ·
- Editorial Workflow ·
- Free eTOC Alerts ·
- Publication Ethics ·
- Reviewers Acknowledgment ·
- Submit a Manuscript ·
- Subscription Information ·
- Table of Contents
International Journal of Differential Equations
Volume 2012 (2012), Article ID 842813, 17 pages
Generalized Monotone Iterative Technique for Caputo Fractional Differential Equation with Periodic Boundary Condition via Initial Value Problem
1Department of Mathematics, Lamar University, P.O. Box 10047, Beaumont, Texas 77710, USA
2Department of Mathematics, University of Louisiana Lafayette, P.O. Box 41010, Lafayette, LA 70504, USA
Received 23 May 2012; Revised 27 July 2012; Accepted 30 July 2012
Academic Editor: Shaher Momani
Copyright © 2012 J. D. Ramírez and A. S. Vatsala. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
Citations to this Article [6 citations]
The following is the list of published articles that have cited the current article.
- Lihong Zhang, Bashir Ahmad, Guotao Wang, Ravi P. Agarwal, Maryem Al-Yami, and Wafa Shammakh, “Nonlocal Integrodifferential Boundary Value Problem for Nonlinear Fractional Differential Equations on an Unbounded Domain,” Abstract and Applied Analysis, vol. 2013, pp. 1–5, 2013.
- D. Baleanu, and S. D. Purohit, “Chebyshev Type Integral Inequalities Involving the Fractional Hypergeometric Operators,” Abstract and Applied Analysis, vol. 2014, pp. 1–10, 2014.
- Yujun Cui, and Yumei Zou, “Existence Results and the Monotone Iterative Technique for Nonlinear Fractional Differential Systems with Coupled Four-Point Boundary Value Problems,” Abstract and Applied Analysis, vol. 2014, pp. 1–6, 2014.
- Zhaowen Zheng, Xiujuan Zhang, and Jing Shao, “Existence for Certain Systems of Nonlinear Fractional Differential Equations,” Journal of Applied Mathematics, vol. 2014, pp. 1–6, 2014.
- Wenzhe Xie, Jing Xiao, and Zhiguo Luo, “Existence of Solutions for Riemann-Liouville Fractional Boundary Value Problem,” Abstract and Applied Analysis, vol. 2014, pp. 1–9, 2014.
- Guotao Wang, Sanyang Liu, and Lihong Zhang, “Iterative Approximation of the Minimal and Maximal Positive Solutions for Multipoint Fractional Boundary Value Problem on an Unbounded Domain,” Journal of Function Spaces, vol. 2014, pp. 1–5, 2014.